# SDR DXTA2020090704066

- Difficulty date: September 7, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N685QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605650
- Aircraft time: 11,656 hours, 8,999 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN DOOR IS OPEN WE ARE HAVING TO FIGHT THE DOOR HANDLE DOWN LOCK LATCH TO KEEP THE DOOR OPEN, IT KEEPS POPPING UP CAUSING THE DOOR TO RISE UP HALF WAY.  SIGNOFF.  PERFORMED ADJUSTMENT OF CABIN DOOR OPEN DOWN LOCK ACTUATING HANDLE.  PERFORMED SATISFACTORY OPERATIONAL CHECK OF CABIN DOOR DOWN LOCK ACTUATING HANDLE 1, IAW CE 560XLS AMM 52-10-00.
